MAUDE Adverse Event Report: STRYKER GMBH 2.0MM ASNIS MICRO, CANNULATED SCREWDRIVER, 2.0MM, AO COUPLING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH 2.0MM ASNIS MICRO, CANNULATED SCREWDRIVER, 2.0MM, AO COUPLING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 45-20001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device not available for return.Disposed by hospital.
 
Event or Problem Description
Primary procedure, right foot.It was reported that the tip of the screwdriver broke in the cannulated screw while implanting.The screw was removed and another screw was implanted.Procedure completed successfully with a delay of approximately 5 minutes.

Brand Name
2.0MM ASNIS MICRO, CANNULATED SCREWDRIVER, 2.0MM, AO COUPLING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9837348
Report Number0008031020-2020-00716
Device Sequence Number1299672
Product Code LXH
UDI-Device Identifier04546540534385
UDI-Public04546540534385
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-20001
Device Catalogue Number45-20001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2020
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1